Please Help! What to do about getting rid of depersonalization? I have MS and I am on meds for bipolar. Please any comments will be appreciated. Thank you

Home > Groups > Multiple Sclerosis Relapse > Please Help! What to do about getting rid of depersonalization? I have MS and I am on meds for bipolar. Please any comments will be appreciated. Thank you
  • I have Multiple Sclerosis and depersonalization. What can I do to get rid of my depersonalization caused by my MS? I thought depersonalization was caused by a lesion or lesions in the brain when you have MS. The definition of dp says it could be caused by MS, so I just assumed that. I have been on meds for depression and anxiety since 2007. Currently I am on 200mg of Sertraline or Zoloft, 40 mg of Latuda and 240 mg of Tecfidera twice a day. I have had depersonalization for 3 years non stop. I was diagnosed with MS December 23 2012 and right before that in November I started experiencing the dp. I have been on a lot of different meds for depression, anxiety and bipolar since 2007. Can someone please help with what I can do to get rid on this depersonalization. I can't take it anymore! I want to be back to my old self. I want to experience life again, have friends again, go places, enjoy being around my family more and have a good life. Please, any info or input would be wonderful! Thank you so much

    Question created 1 year 9 months ago

Answers

  • Hi there - I randomly came across this question doing a DP search. I had it for many years and completely recovered. Did you ever receive an answer on this site and are you feeling better? I hate seeing that no one answered this particular question. DP is the worst feeling in the world.

    0 likes -

    asked 3 months 1 week ago

Follow the Question

Log in or register to follow the question

Answer this Question

Log in or register to answer this question.

0 likes